MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a valve-in-valve procedure for a patient with severe aortic stenosis and a previously implanted 19-millimeter mosaic surgical valve, a 23-millimeter evolut transcatheter aortic valve was first inspected via fluoroscopy.This inspection revealed no abnormalities to the valve, so the delivery catheter system (dcs) was advanced into the patient.Due to a challenging implantation angle, proper coaxial alignment between the transcatheter valve and the surgical bioprosthesis could not be achieved, resulting in significant difficulty in positioning the valve at the desired implantation depth.Five deployment attempts were made, and in each attempt, upon reaching approximately 80% deployment, the implantation depth was deemed suboptimal.After each attempt, the valve was fully recaptured and redeployed using the same device.During the fifth deployment attempt, at approximately 80% deployment, infolding of the valve frame was observed, which had not been noted in previous attempts.The valve was subsequently retrieved from the patient¿s body.A new valve was prepared and successfully implanted at the desired implant depth on the second deployment attempt with the use of a new dcs.The procedure was delayed due to the valve infold and positioning difficulties.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a valve-in-valve procedure for a patient with severe aortic stenosis and a previously implanted 19-millimeter mosaic surgical valve, a 23-millimeter evolut transcatheter aortic valve was first inspected via fluoroscopy.This inspection revealed no abnormalities to the valve, so the delivery catheter system (dcs) was advanced into the patient. due to a challenging implantation angle, proper coaxial alignment between the transcatheter valve and the surgical bioprosthesis could not be achieved, resulting in significant difficulty in positioning the valve at the desired implantation depth.Five deployment attempts were made, and in each attempt, upon reaching approximately 80% deployment, the implantation depth was deemed suboptimal.After each attempt, the valve was fully recaptured and redeployed using the same device.During the fifth deployment attempt, at approximately 80% deployment, infolding of the valve frame was observed, which had not been noted in previous attempts.The valve was subsequently retrieved from the patient¿s body.A new valve was prepared and successfully implanted at the desired implant depth on the second deployment attempt with the use of a new dcs.The procedure was delayed due to the valve infold and positioning difficulties.Additional information was received to report the second transcatheter valve was recaptured after the first deployment attempt to correct the position of the implant depth.The procedural delay was approximately one hour.Per the physician, the small size of the previously implant surgical aortic valve was a contributing factor to the infold.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24434521
Report Number9617601-2026-01413
Device Sequence Number21408330
Product Code NPT
UDI-Device Identifier00763000716127
UDI-Public(01)00763000716127(17)270429(20)01
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date02/26/2026
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale